# SDR ASAA2015092213173

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 32,678 hours, 10,164 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE PLATFORM SEALS MISSING OVER 42", EXCEEDS MM 72-21-02 ALLOWABLE LIMITS OF 39.37.  ACFT GROUNDED.  REPLACED ALL 24 PLATFORMS ON NR 1 ENGINE REF TASK CARD NR 78472002.
